Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 14, No. 1, March 2021




Approximative Reconstruction Property in Banach Spaces

Casazza and Christensen in [5] introduced and studied the reconstruction property in Banach spaces. In this paper, we defined approximative reconstruction property (ARP) in a Banach space and give examples for the existence of ARP. A necessary and sufficient condition for a Banach space to have an approximative reconstruction property is given. Finally, we give some Paley-Wiener type perturbations results concerning the approximative reconstruction property in Banach spaces.


Tara Singh
Chander Shekhar
G. S. Rathore



JJMS, 2021, 14(1), 1-15


The focus of this paper is to define some special matrices like r−circulant, circulant, semi-circulant, Hankel and Toeplitz matrices with the help of integer sequences. In particular, this work is focusing on obtaining norms of the afore mentioned types of matrices that are involved with Pell-Padovan-like sequences.
Furthermore, the upper and lower bounds of spectral norms of those matrices have been also determined.


Zahid Raza
M. Bataineh
Muhammad Asim Ali



JJMS, 2021, 14(1), 17-41


Some new Results on Controllability and Observability for Impulsive Dynamic Systems

This paper introduces a new transition matrix for impulsive dynamic
systems on time scales and establishes some properties of them for the study of the controllability and observability of such systems.


Safia Mirza
Awais Younus
Asif Mansoor


JJMS, 2021, 14(1), 43-72

A New View on Fuzzy F*-Structure Homotopy and its F*-Fundamental Group

In this paper, the concept of fuzzy F*-structure isomorphisms between F*-fundamental groups are studied. Also it is shown that, for every fuzzy F*-structure continuous function, there is an induced fuzzy F*-structure group ho momorphism between their F*-fundamental groups. Further in fuzzy F*-path connected space, all the F*-fundamental groups π1((X, I), xλ) are fuzzy F*-isomorphic.
Also in fuzzy F*-path connected space, the F*-fundamental group π1((X, I), xλ) is independent of the fuzzy base point xλ up to fuzzy F*-structure isomorphism of groups. 



V. Madhuri
B. Amudhambigai


JJMS, 2021, 14(1), 73-95


Generalized Distribution Associated with Quasi-Subordination in Terms of Error Function and Bell Numbers

Generalized distribution is a statistical tools used in geometric function
theory in recent time because of its application to real life problems. In this present work, the generalized distribution associated with quasi-subordination in terms of error function and bell numbers were studied. The first few coefficient bounds were obtained which are used to obtain the Fekete-Szego inequality.


S. O. Olatunji
Ş. Altinkaya



JJMS, 2021, 14(1), 97-109


Some Special Features of Relative Intuitionistic Dynamical Systems

This study has investigated the properties of the relative intuitionistic
dynamical systems, and a series of essential properties, including (αβ,(µ,ν))−hole, (µ,ν)αβ−minimal, and (µ,ν)αβ−transitive, are introduced and examined. In this paper, it has also been specified in which conditions the relative intuitionistic dynamical system is an invariant system. Finally, an example of the relative intuitionistic dynamical system is presented, and its topologic properties are analyzed.


Zahra Eslami Giski



JJMS, 2021, 14(1), 111-125


Generalized Laguerre Polynomial Bounds for Subclass of Bi-Univalent Functions

In the present paper, we propose to introduce a new subclass of bi- univalent analytic functions TΣ(λ, γ) (0 < λ ≤ 1, γ ≥ 0) which is defined by making use of the generalized Laguerre polynomials in the open unit disk ∇. We derive upper bounds for the coefficients |a2|, |a3| and discuss Fekete-Szego problem for the functions belonging to the new introduced class TΣ(λ, γ).



Trailokya Panigrahi
Janusz Sokol



JJMS, 2021, 14(1), 127-140



Existence and Uniqueness Results for a Class of Nonlinear Fractional Differential Equations with Nonlocal Boundary Conditions

In this paper, we study the existence and uniqueness of solutions
for fractional differential equations with fractional integral and Caputo fractional derivatives in boundary conditions. Our analysis relies on the Banach contraction principle, Schauder fixed point theorem and Krasnoselskii’s fixed point theorem.
Examples are provided to illustrate the main results.


Choukri Derbazi
Hadda Hammouche




JJMS, 2021, 14(1), 141-162



Exact Bahadur Slope for Combining Independent Tests in Case of Laplace Distribution

Combining n independent tests of simple hypothesis, vs one-tailed alternative as n approaches infinity, in case of Laplace distribution

L(γ, 1) is proposed.
Four free-distribution ”nonparametric” combination procedures namely; Fisher, logistic, sum of P-values and inverse normal were studied. Several comparisons among the four procedures using the exact Bahadur’s slopes were obtained. Results showed that the sum of p-values procedure is better than all other procedures under the null
hypothesis, and the inverse normal procedure is better than the other procedures under the alternative hypothesis.



Abedel-Qader S. Al-Masri



JJMS, 2021, 14(1), 163-176



Geometry of Contact CR-Warped Product Submanifolds on Nearly Cosymplectic Manifolds

In this paper, we study contact CR-warped products submanifolds
on nearly cosymplectic manifolds. We work out the characterizations in terms of tensor fields under which a contact CR-submanifold of a nearly cosymplectic manifold reduces to a warped product submanifold. In the beginning, we obtain some theorems and lemmas and then develop the general sharp inequalities for squared norm of the second fundamental form on nearly cosymplectic manifolds.


Santu Dey
Sampa Pahan



JJMS, 2021, 14(1), 177-196